MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. CADD® ADMINISTRATION SETS WITH FLOW STOP FREE-FLOW PROTECTION; PUMP, INFUSION

SMITHS MEDICAL ASD, INC. CADD® ADMINISTRATION SETS WITH FLOW STOP FREE-FLOW PROTECTION; PUMP, INFUSION
Catalog Number 21-0346-25
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/16/2018
Type of Reportable Event Malfunction
Event or Problem Description
Information was received that a large volume extension set was leaking, despite having the clamp on.No patient injury resulted.This incident was for training purposes.

Brand Name
CADD® ADMINISTRATION SETS WITH FLOW STOP FREE-FLOW PROTECTION
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
MDR Report Key7773979
Report Number3012307300-2018-03092
Device Sequence Number13732777
Product Code FRN
UDI-Device Identifier00610586100478
UDI-Public00610586100478
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K894360
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number21-0346-25
Device Lot Number17082201
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2018
Initial Report FDA Received Date08/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1